# SDR MYW2006F00007

- Difficulty date: February 23, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-800
- Aircraft serial: 30619
- Engine: Cfmint CFM567B26US
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 90195002
- Condition: Activated
- Location: Apu Fire Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER APU SHUTDOWN, FIRE WARNING HORN CONTINUED SOUNDING WITH NO LIGHT IN WHEEL WELL.  TROUBLESHOT SYSTEM, FOUND APU WARNING MODULE AT FAULT.  REMOVED AND REPLACED APU FIRE WARNING MODULE, OPERATION CHECK NORMAL IAW 26-15-00.  RETURNED AIRCRAFT TO SERVICE.  (K)
